# SDR FDEA201304110765

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 67,159 hours, 22,820 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL APPROX 80 KIRS GET SEVERAL EICAS ALERTS INCLUDING AUTOTHROTTLE DISC. PROBE HEAT FMC MESSAGE ALL SPEED BUGS ON AIRSPEED TAPE DISCONECTED THRUST REF ON UPPER EICAS WAS G/A AFTER LEVELING AT 6000 MSL AND RETRAITING FLAPS  AUTO THROTTLE REENGAGED AND ALL MESSAGES WANT AWAY REMAINDER OF FLIGHT WAS NORMAL.  PERFORMED PSEU BITE TEST AND FOUND SYS OK.  FIM 32-61, TREE 803, ALSO VISUALLY CHECK PROXIMITY SENSORS.  FOUND OK.
